Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having allergic problems. Itching in nose and eyes, swollen face. What to do?

I have never sufferd from seasonal allergies before, but this year since the pollen count is high I have major allergy symptoms. My nose and eyes are itching like crazy, and I noticed that the right side of my face is swollen now. What should I do? (I ve tried nearly every over-the-counter allergy pill that the US offers)
Asked On : Wed, 23 May 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
it might be sinusitis
seasonal allergy complicates to sinusitis which also effects the eye
sinusitis is complication of seasonal allergy and eye and swollen face is complication of sinusitis
there can be many causes of allergies
like drugs taken for other problems like paracetamol disprin calcium vitamins iron multivitamins and diet suppliments
soaps shampoo oils for application and other body application materials
some foods like milk egg rice nuts and others
you get related with this
and if possible go for allergy tests
for this time
you can take fexofenadine 120 mg bd (available otc in all countries
tab montelucast 10 mg hs
liquid antacid bd
apply nemycin h eye ointment in nose bd
sea water 2 drops at night each nose
lao of warm water i empty stomach morning
add metronidazole 200 mg bd for 5 days if infection occurs
anti allergic eye drops and antiallergic ointment can be applied on face
these can be contd for long or whenever you need
Answered: Sat, 8 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor